# SDR CALA2017040400825

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 54,129 hours, 19,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR, INTERIOR O/H, AND FWD AISLE EMERGENCY LIGHTS ARE INOP. T/S, RPLCD BATTERY PACK AS NEEDED. OPS GOOD.
